A 48-year-old member asked:
Disclaimer

how can one deal with the side effects of interferon?

1 doctor answer
Dr. Robert Rahimi
8 years experience Hepatology
See your doctor: Without knowing your specific symptoms, i would contact your doctor to help. Interferon has many side effects and the best way to deal with them is to discuss all of your symptoms with your doctor who is treating you. They can prescribe medications that help with certain symptoms.
Answered on May 15, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old member asked:
Dr. Christiaan Maurer
22 years experience Internal Medicine
Pain: Local pain is the most common side effect.
A 30-year-old member asked:
Dr. Raj Vuppalanchi
22 years experience Hepatology
Symptomatic treatmen: Symptomatic treatment with pain medications, nsaids etc are options. Drinking plenty of water, gaitoraide etc to maintain hydration.
1
1 thank
A 25-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Please Clarify: What do you mean specifically by the words: 'interferon side effects'?
A 34-year-old member asked:
Dr. Mark Mattar
16 years experience Gastroenterology
Flu-like symptoms: The main side effects include fatigue and body aches. You should have regular blood tests to check for a possible low white blood count and other side ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month